# SDR UALA2009010900088

- Difficulty date: January 8, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 51,539 hours, 7,632 cycles
- Engine: Pwa PW40903
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP4023
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SECOND OBS OX MASK STORAGE BOX LEAKING.  DISCONNECTED O2 BOX AND CAPPED LINE.  LEAK CHECKS GOOD.  REPLACED SECOND OBS O2 MASK STORAGE BOX.  AT THIS TIME O2 GAGE PRESSURE IS 1720 PSIG.
